Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Have you considered Modafinil?

Posted by elleff on June 23, 2007, at 8:34:43

In reply to Combing MAOI's with stimulants, posted by malcolm664 on June 20, 2007, at 13:05:48

Dear Malcolm664

Marked daytime sleepiness, usually in the early afternoon, is a well recognised potential side-effect of MAOIs (see http://www.ncbi.nlm.nih.gov/sites/entrez?Db=pubmed&Cmd=ShowDetailView&TermToSearch=3273886&ordinalpos=26&itool=EntrezSystem2.PEntrez.Pubmed.Pubmed_ResultsPanel.Pubmed_RVDocSum).

I know of someone who has successfully treated this (caused by Parnate) with the addition of Modafinil. I'm afraid I don't know the doses used.

Although the PI cautions against using MAOIs while on Modafinil, a combined regime of Phenelzine and Modafinil was safe in this case report (http://ajp.psychiatryonline.org/cgi/content/full/161/9/1716-a).

regards

Elleff


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:elleff thread:764465
URL: http://www.dr-bob.org/babble/20070622/msgs/765180.html